Properties of measures supported on fat Sierpinski carpets
Jordan, Thomas and Pollicott, Mark. (2006) Properties of measures supported on fat Sierpinski carpets. Ergodic Theory and Dynamical Systems, Vol.26 (No.3). pp. 739-754. ISSN 0143-3857
WRAP_Pollicott_Sierpinski.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://dx.doi.org/10.1017/S0143385705000696
In this paper we study certain conformal iterated function schemes in two dimensions that are natural generalizations of the Sierpinski carpet construction. In particular, we consider scaling factors for which the open set condition fails. For such ‘fat Sierpinski carpets’ we study the range of parameters for which the dimension of the set is exactly known, or for which the set has positive measure.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Library of Congress Subject Headings (LCSH):||Fractals, Dimension theory (Topology), Dimensional analysis|
|Journal or Publication Title:||Ergodic Theory and Dynamical Systems|
|Publisher:||Cambridge University Press|
|Official Date:||June 2006|
|Page Range:||pp. 739-754|
|Access rights to Published version:||Open Access|
 L. M. Abramov and V. A. Rohlin. The entropy of a skew product of measure preserving transformations.
Actions (login required)